Volume 45 - Issue 1 - September 2012

Mathematical Spectrum Click image to download issue

From the Editor
   pp. 1-2

How Many Primes are there Between Consecutive
   Fibonacci Numbers?
   Martin Griffiths
   pp. 3-7

Triangular Roots
   Colin Foster
   pp. 8-9

Convergence of Pell and Pell-Lucas Series
   Thomas Koshy
   pp. 10-13

Variations in Euclid [n]: The Product of the First n
   Primes Plus One
   Jay L. Schiffman
   pp. 14-20

Probability in the Human Knot Game
   M. B. Rao, Kalyaan Rao, Christipher N. Swanson
   pp. 21-28

Always a Cube
   Prithwijit De
   pp. 29-33

Converting a Fraction into a Decimal by Hand
   King Shun Leung
   pp. 34-37

Letter to the Editor: Periodicity of the Fibonacci sequence
   Abbas Rouholamini Gugheri
   pp. 37-38

Letter to the Editor: The area of a double-circle quadrilateral
   Zhang Yun
   pp. 39-40

Letter to the Editor: An Integer replacement problem
   K. S. Bhanu, M. N. Deshpande
   pp. 40-41

Letter to the Editor: Reversing digits and divisibility by 121
   M. A. Khan
   p. 41

Letter to the Editor: A conjecture about Fibonacci numbers
   Abbas Rouholamini Gugheri
   p. 42

Letter to the Editor: The harmonic mean, a recurrence relation, 
   and a complex oddity
   Bob Bertuello
   pp. 42-43

Letter to the Editor: A variant of Fermat's last theorem
   Muneer Karama
   p. 43

Letter to the Editor: Summing a finite series of Fibonacci numbers
   Abbas Rouholamini Gugher
   pp. 43-44

Problems and Solutions
   pp. 44-47